Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivalence of domains with isomorphic semigroups of endomorphisms


Author: Sergei Merenkov
Journal: Proc. Amer. Math. Soc. 130 (2002), 1743-1753
MSC (2000): Primary 32A10, 08A35
DOI: https://doi.org/10.1090/S0002-9939-01-06409-7
Published electronically: November 9, 2001
MathSciNet review: 1887022
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For two bounded domains $\Omega_1, \Omega_2$ in $\mathbb{C} $ whose semigroups of analytic endomorphisms $E(\Omega_1), E(\Omega_2)$ are isomorphic with an isomorphism $\varphi: E(\Omega_1)\rightarrow E(\Omega_2)$, Eremenko proved in 1993 that there exists a conformal or anticonformal map $\psi: \Omega_1\rightarrow \Omega_2$ such that $ \varphi f=\psi\circ f\circ \psi^{-1}, $ for all $f\in E(\Omega_1)$.

In the present paper we prove an analogue of this result for the case of bounded domains in $\mathbb{C} ^n$.


References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Springer-Verlag, 1988. MR 89h:58049
  • 2. S. Bochner, W. Martin, Several Complex Variables, Princeton University Press, 1948. MR 10:366a
  • 3. L. Carleson, T. Gamelin, Complex Dynamics, Springer-Verlag, 1993. MR 94h:30033
  • 4. A. Eremenko, On the Characterization of a Riemann Surface by its Semigroup of Endomorphisms, Trans. of AMS 338 No. 1, 1993, 123-131. MR 93j:30023
  • 5. M. Heins, Complex Function Theory, Acad. Press, NY, 1968. MR 39:413
  • 6. A. Hinkkanen, Functions Conjugating Entire Functions to Entire Functions and Semigroups of Analytic Endomorphisms, Complex Variables Theory Appl. 18, 1992, 149-154. MR 93m:30037
  • 7. K. Hoffman, R. Kunze, Linear Algebra, Prentice-Hall, Inc, 1971. MR 43:1998
  • 8. W. Hurewicz, H. Wallman, Dimension Theory, Princeton University Press, 1948. MR 3:312b
  • 9. H. Iss'sa, On the Meromorphic Function Field of a Stein Variety, Ann. of Math. (2) 83, 1966, 34-46. MR 32:2613
  • 10. S. Kobayashi, Hyperbolic Complex Spaces, Springer-Verlag, 1998. MR 99m:32026
  • 11. S. Krantz, Function Theory of Several Complex Variables, John Wiley & Sons, Inc, 1982. MR 84c:32001
  • 12. K. D. Magill, A Survey of Semigroups of Continuous Selfmaps, Semigroup Forum 11 (1975/76), 189-282. MR 52:14140

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A10, 08A35

Retrieve articles in all journals with MSC (2000): 32A10, 08A35


Additional Information

Sergei Merenkov
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: smerenko@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06409-7
Received by editor(s): December 12, 2000
Published electronically: November 9, 2001
Additional Notes: This research was supported by NSF, DMS 0072197
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society